# SDR 20001229AP012

- Difficulty date: September 27, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N262GL
- Make and model: Beech 1900D
- Aircraft serial: UE262
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Unsecure
- Location: Mlg
- Part time: 8,515 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND UNTIL THE 4TH ATTEMPT.  RESECURED ELECTRICAL CONNECTOR TO PCB A316.  OPERATIONAL CHECK GOOD.  (M)
